My doc could tell that this bug was constricting my breathing, so she set me up with several prescriptions of meds --- Albuterol (inhaler), Prednisone (Steroid), & a strong cough syrup. Both the Albuterol & the Prednisone have side effects!! YIKES! Luckily, I am only going to be on both for a short time.
|The yellow one is the one that I have.|
Last evening, I experienced a horrible side effect of the Albuterol!! My heart started racing and my whole insides were shaking!!! It was a bit scary! I got out my paperwork from my meds and started reading. --- Yep. There it was! I was definitely experiencing a side effect. I did NOT like the feeling at all!! So, I got on Facebook and asked my FB friends (and family) if anyone else had experienced this while taking this medication. I got quite a few responses and ALL said that it was normal and not to worry. WHEW!!!
I have not taken any of my meds this morning. I'm a little nervous about taking it again, but I also know that I need to in order to knock this bug out!
I DO have another idea for a blog post. I will try and work on that this afternoon. Hope you all have a wonderful day! I am just praying that I survive these meds today!!